# SDR QXEA9700625

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5540 · Rudder Structure
- Part: Stringer
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER BETWEEN RIBS NR 1 AND NR 5 ON STRINGER NR 1.  F-2 REPAIRED IAW SRM 55-01-01 PARA 6C, 55-02-07 FIG 1 P2.
